The Relationship of Fractional Laplace Transform with Fractional Fourier, Mellin and Sumudu Transforms

Maria Baloch, Saleem Iqbal, Farhana Sarwar, Abdul Rehman Abdul Rehman

Abstract


We have developed in this research paper, some of the fundamental relationship of fractional Laplace transform with fractional Fourier, fractional Mellin and fractional Sumudu transforms. These results are expressed mathematically, and such relationships should be very useful in applications to signal processing and optics.


Keywords


Fractional Laplace Transform; Fractional Mellin Transform; Fractional Fourier Transform; Fractional Sumudu transform.

Full Text:

PDF

References


V. Namias, “The fractional order Fourier transform and its application to quantum mechanics”, IMA Journal of Applied Mathematics, 25(3) (1980) 241-265

A. Torre. (2003). Linear and Radial Canonical Transforms of Fractional Order. Computational and Applied Mathematics, 477-486.

P. R.Gudadhe, Analytical study of a special case of complex canonical transform. Global Journal of Mathematical Sciences, (2010) 293-302

G.Jumarie, Fractional Laplace transform with Mittage Leffler function. Applied Mathematics, (2009).

K.K Sharma. Fractional Laplace transform, Springer-Verlag London Limited, 4, (2010) 377-379

R.Prabhakar, Deshmukhi, S.D. Alka, Convolution structure for two version of fractional Laplace Transform, Journal of Science and Arts, 2(15),(2011) 143-150.

R. A. Treumann, W. Baumjohann, Fractional Laplace transform-A Perspective, Frontier Physics, 2,(2014). 1-4. Institute for Nonlinear Science. Springer, New York, NY (2003)

L.B. Almeida, “The fractional Fourier transform and time-frequency representations”, IEEE Transactions on Signal Processing, 42(11) (1994) 3084–3091

A. Peng, Y. Wang, X. Zuo, L. Gong, Properties of fractional Mellin transform, Advances in Information Sciences and Services Sciences 5(11) (2013) 90-96.

Keji Li, Y. X. (2011). A brief introduction of Sumudu transform and comparison with other integral transforms. IEEE, 285-287.

Gupta, V.J et el. (2010). A note of fractional Sumudu Transform, journal of Applied Mathematics Research Article (9 pages), Article ID 154189, Volume 2010.


Refbacks

  • There are currently no refbacks.


 
 
  
 

 

  


About ASRJETS | Privacy PolicyTerms & Conditions | Contact Us | DisclaimerFAQs 

ASRJETS is published by (GSSRR).